Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Tulsa, OK

July 14, 20165 counties in Arkansas; 4 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:46 PM CDT for 5 counties in Arkansas; 4 counties in Oklahoma. It was in force for 59 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 2:46 PM CDT (19:46 UTC)
Expired
Jul 14, 2016, 3:45 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:00 PM CDTTSTM WND DMGFort Smith, ARTREE DOWN
Jul 14, 3:05 PM CDTTSTM WND DMGFort Smith, ARPOWER POLES SNAPPED. RELAYED VIA SOCIAL MEDIA.
Jul 14, 3:05 PM CDTTSTM WND DMGFort Smith, ARPOWER LINES DOWN ALL OVER THE CITY. TIME ESTIMATED.
Jul 14, 3:15 PM CDTTSTM WND DMG4 E Panama, OKPOWERLINES DOWN ALONG WILLIAMS ROAD.
Jul 14, 3:15 PM CDTTSTM WND DMGVan Buren, ARSIGNIFICANT ROOF DAMAGE TO A LOG HOME BUSINESS. TIME ESTIMATED VIA RADAR. PHOTO RELAYED VIA BROADCAST MEDIA SOCIAL MEDIA ACCOUNT.
Jul 14, 3:17 PM CDTTSTM WND DMGGreenwood, ARLARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA.
Jul 14, 3:17 PM CDTTSTM WND DMGMountainburg, ARMULTIPLE LARGE TREE BRANCHES DOWNED. POWER OUT IN TOWN. ESTIMATED TO BE AT LEAST 60 TO 70 MPH WINDS. REPORT RELAYED VIA SOCIAL MEDIA.
Jul 14, 3:18 PM CDTTSTM WND GST 57Barling, AR
Jul 14, 3:30 PM CDTTSTM WND DMG10 Nw Ozark, ARLARGE TREES DOWN ACROSS WIRE ROAD. TIME ESTIMATED.
Jul 14, 3:30 PM CDTTSTM WND DMGKibler, ARLARGE TREE DOWNED. POWER OUT. OTHER WIDESPREAD TREE LIMB DAMAGE. PHOTO RECEIVED VIA SOCIAL MEDIA. RELAYED BY BROADCAST MEDIA. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS54 KTSA 141946
SVRTSA
ARC033-047-087-131-143-OKC001-061-079-135-142045-
/O.NEW.KTSA.SV.W.0203.160714T1946Z-160714T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN NORTHWESTERN ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  EASTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
  EAST CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 345 PM CDT

* AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LINCOLN TO 5 MILES NORTHWEST OF NATURAL DAM TO
  4 MILES NORTH OF MULDROW...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT SMITH...                     FAYETTEVILLE...
  VAN BUREN...                      SALLISAW...
  POTEAU...                         OZARK...
  CHARLESTON...                     CEDARVILLE...
  MOUNTAINBURG...                   NATURAL DAM...
  GREENWOOD...                      FARMINGTON...
  ALMA...                           BARLING...
  PRAIRIE GROVE...                  POCOLA...
  MULDROW...                        ROLAND...
  ELKINS...                         WEST FORK...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 33.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 304 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TO
REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3499 9423 3495 9430 3495 9435
      3496 9437 3494 9439 3526 9498 3579 9460
      3607 9455 3604 9382
TIME...MOT...LOC 1945Z 300DEG 37KT 3596 9445 3570 9448 3548 9459 

HAIL...1.00IN
WIND...70MPH
 
$$

LACY
2 follow-up statements
118 
WWUS54 KTSA 142007
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT THU JUL 14 2016

ARC033-047-087-131-143-OKC001-061-079-135-142045-
/O.CON.KTSA.SV.W.0203.000000T0000Z-160714T2045Z/
MADISON AR-FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-
SEQUOYAH OK-LE FLORE OK-ADAIR OK-HASKELL OK-
307 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MADISON...FRANKLIN...SEBASTIAN...CRAWFORD...
WASHINGTON...SEQUOYAH...NORTHEASTERN LE FLORE...EASTERN ADAIR AND
EAST CENTRAL HASKELL COUNTIES...

AT 306 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO 3 MILES NORTHWEST OF VAN BUREN...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
VAN BUREN...                      SALLISAW...
POTEAU...                         OZARK...
CHARLESTON...                     CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
GREENWOOD...                      FARMINGTON...
ALMA...                           BARLING...
PRAIRIE GROVE...                  POCOLA...
MULDROW...                        ROLAND...
ELKINS...                         WEST FORK...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 33.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 304 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3499 9423 3495 9430 3495 9435
      3496 9437 3494 9439 3526 9498 3579 9460
      3607 9455 3604 9382
TIME...MOT...LOC 2006Z 296DEG 31KT 3582 9422 3546 9440 

HAIL...1.00IN
WIND...70MPH
 
$$

LACY
260 
WWUS54 KTSA 142035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT THU JUL 14 2016

OKC001-061-135-142045-
/O.CAN.KTSA.SV.W.0203.000000T0000Z-160714T2045Z/
SEQUOYAH OK-ADAIR OK-HASKELL OK-
335 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SEQUOYAH...EASTERN ADAIR AND
EAST CENTRAL HASKELL COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL AND NORTHWESTERN ARKANSAS...AND SOUTHEASTERN AND EAST
CENTRAL OKLAHOMA.

LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3499 9423 3495 9430 3496 9437
      3494 9439 3513 9473 3531 9452 3531 9448
      3533 9449 3538 9443 3605 9421 3604 9382
TIME...MOT...LOC 2035Z 301DEG 36KT 3579 9389 3546 9398 3508 9426 

$$

ARC033-047-087-131-143-OKC079-142045-
/O.CON.KTSA.SV.W.0203.000000T0000Z-160714T2045Z/
MADISON AR-FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-
LE FLORE OK-
335 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MADISON...FRANKLIN...SEBASTIAN...CRAWFORD...
SOUTHEASTERN WASHINGTON AND NORTHEASTERN LE FLORE COUNTIES...

AT 335 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SAINT PAUL TO 5 MILES SOUTHEAST OF
MULBERRY TO HUNTINGTON...MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
VAN BUREN...                      POTEAU...
OZARK...                          CHARLESTON...
CEDARVILLE...                     MOUNTAINBURG...
GREENWOOD...                      ALMA...
BARLING...                        POCOLA...
ELKINS...                         WEST FORK...
LAVACA...                         SPIRO...
ARKOMA...                         MULBERRY...
PANAMA...                         GREENLAND...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 2 AND 33.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3532 9387 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3499 9423 3495 9430 3496 9437
      3494 9439 3513 9473 3531 9452 3531 9448
      3533 9449 3538 9443 3605 9421 3604 9382
TIME...MOT...LOC 2035Z 301DEG 36KT 3579 9389 3546 9398 3508 9426 

HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 14, 10:49 AM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 AM CDT THU JUL 14 2016

...UPDATE...

.DISCUSSION...
Earlier update increased precip chances for most locations based
on organizing MCS and likelihood it will be persist eastward.
Instability has recovered substantially in wake of the early
morning convection and expectations are that severe weather
potential will increase through the day as the ongoing storms
become nearer sfc based. Prior to the convection temps are on
track and any later update would be to cool temps once the
convection influences an area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  70  89  72 /  90  80  40  30
FSM   94  72  90  73 /  80  70  40  30
MLC   95  72  91  73 /  70  60  40  30
BVO   92  67  88  69 /  90  80  30  30
FYV   90  68  86  67 /  80  80  40  30
BYV   90  68  86  67 /  80  80  40  30
MKO   94  71  90  72 /  90  80  40  30
MIO   91  68  88  70 /  90  70  30  30
F10   95  71  91  73 /  80  70  40  30
HHW   96  74  95  73 /  50  30  30  20

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU JUL 14 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
809 AM CDT THU JUL 14 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...BEFORE NOON...INCREASING DURING AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS
AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED
TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS.
ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS
NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX.
EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO
LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS
AFTERNOON AND EVENING.

CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL
WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE
FURTHER AS STORMS CONSOLIDATE.  SEVERAL DATA SOURCES INDICATE
LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS...
ARE POSSIBLE WITH THE STRONGEST STORMS.

AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE
IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX.
WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL
RATES MAY PRODUCE LOCALIZED FLASH FLOODING.

FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS
THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES
APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY
STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG
WIND GUSTS THE MAIN CONCERN.

HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO
THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 14, 1:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     3 N MUSKOGEE            35.79N 95.37W
07/14/2016                   MUSKOGEE           OK   EMERGENCY MNGR

            TRACTOR TRAILER BLOWN OVER

&&

EJC
Local storm report, Jul 14, 2:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND GST     BIXBY                   35.94N 95.88W
07/14/2016  M58 MPH          TULSA              OK   MESONET

&&

AEJ
Local storm report, Jul 14, 2:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
07/14/2016  M70 MPH          CHEROKEE           OK   EMERGENCY MNGR

&&

JBM
Local storm report, Jul 14, 2:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
07/14/2016  M63 MPH          CHEROKEE           OK   AWOS

            MEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT.

0220 PM     TSTM WND GST     COOKSON                 35.71N 94.92W
07/14/2016  E60 MPH          CHEROKEE           OK   TRAINED SPOTTER

            ESTIMATED BY A SPOTTER. RELAYED BY MEDIA.

&&

KAH
Local storm report, Jul 14, 2:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     SAPULPA                 36.00N 96.11W
07/14/2016                   CREEK              OK   BROADCAST MEDIA

            SIGNIFICANT WIND DAMAGE TO TREES INCLUDING AT LEAST ONE
            LAYING ON A HOUSE. PHOTOS RECEIVED VIA SOCIAL MEDIA AND
            ADDITIONAL REPORTS FROM BROADCAST MEDIA. TIME ESTIMATED.

0110 PM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
07/14/2016                   MUSKOGEE           OK   BROADCAST MEDIA

            SIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE.
            NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION.
            TIME ESTIMATED VIA RADAR.

0235 PM     TSTM WND GST     HARTSHORNE              34.85N 95.56W
07/14/2016  E60.00 MPH       PITTSBURG          OK   TRAINED SPOTTER

            AT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY
            LE FLORE COUNTY EMERGENCY MANAGEMENT.

&&

KAH
Local storm report, Jul 14, 2:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
07/14/2016                   WAGONER            OK   PUBLIC

            POWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL
            MEDIA. TIME ESTIMATED.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian, Washington60 min
Jul 14, 2:55 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian, Washington3 hr
Jul 14, 3:32 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington48 min
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.